Skip to Content

Join the 'Tooth Decay' group to help and get support from people like you.

Tooth Decay Questions

We found 11 questions associated with the 'Tooth Decay' topic.

Does any side effect from my medications cause tooth decay?

Posted 1 May 2014 by Greg N Kirby 3 answers

LOVAZA OMEGA-3 HYDROCO/APAP ADDERALL XR BENICAR (Olmesartan) METFORMIN CELEBREX CYCLOBENZAPR (FLEXORIAL) PRILOSEC OTC VITAMIN D3 TIZANIDINE (ZANAFLEX) ALPRAZOLAM (XANAX) SERTRALINE (ZOLOFT) CYMBALTA LIPITOR BACLOFEN ALLEGRA ANDROGEL CARVEDILOL (COREG) GABAPENTIN (NEURONTIN)

Has anyone else had an increase in cavities, and tooth loss after long term use of steroids?

Posted 3 Jan 2013 by Romago711 4 answers

I had Conn's Disease in 1988. The benign tumor on one gland and my other non-functioning gland, were surgically removed. Post-Op, I was weaned from steroids and was able to go without for many years, except in times of illness. Over time I needed to be put back on them, and the dose was ...

Tooth Decay - My teeth are coming out and decaying I started taking baclofen since 2012 now my teeth

Posted 12 Nov 2016 by Donskey 0 answers

... are coming out like crazy my insurance don't want to pay now that I'm looking up so much stuff cause I never had any problems with my teeth before this

Is excessive tooth decay or a need for crowns a known side effect from extended use of Prolia?

Posted 9 Oct 2016 by cyclewoman 1 answer

My Mom has been using prolia for several years. She goes to the dentist for routine care more then 2 times a year. In the last 6 months she has experienced rapid tooth decay and gm issues that have lead to her having 3 crowns. That seems excessive for someone who takes care of her teeth regularly. ...

I have eben to the ER twice this week two days in a row?

Posted 12 Sep 2015 by BrookeBushRox 0 answers

Hello. I am a 25 year old female. I am obese, and have poor dental health. The have sever broken teeth and a few rotten ones. They don't pain me to bad other than occasional aches. I have been suffering the past year with shortness of breath issues. I have had chest scans done and have been on ...

Any updates on Gabapentin and oral tooth decay?

Posted 8 Jun 2015 by ldybug65 1 answer

I've been taking Gabapentin for about 2yrs now. My teeth are now about gone. What I have left are not far behind. I experience terrible mouth pain & cellulite in my face. This is very embarrassing. It's bad enough that I'm fighting my illnesses. I also know others that are having ...

If I am getting root canal treatment tomorrow, should I stop taking my prescribed Amoxicillin?

Posted 7 May 2015 by aca502 1 answer

Today I was prescribed Amoxicillin tablets to take 3 times a day. But I just found out that I can have the treatment tomorrow. Should I stop taking my prescribed amoxicillin tablets tomorrow (I still plan on taking it today to reduce pain)?

What should I do about holes in my teeh?

Posted 25 Sep 2014 by snowbunny092 1 answer

Im 21 years of age, i currently have braces that im no longer seeing my ortodontist for, so it makes everything complicated. I'm a single moon so money is very tight. I have two holes in two of my teeth and its very difficult to eat. . . I'm in the Springfield, Illinois area

Can D3 be causing my dizziness, fatigue, dry mouth, and just feeling awful? I take 1000 IU/day?

Posted 3 Oct 2013 by suzgrrl 1 answer

I recently started a supplement and dietary regimen to reverse my osteoporosis and heal my tooth decay. I have been taking a plant-based calcium supplement that contains K1 and K2, some D3 (400 IU), and a bit of strontium (5mg) and something else I can't recall right now. In addition, I have ...

Ask a Question